Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 18, NWS Columbia, SC

March 3, 2012Bamberg County, Barnwell County, Orangeburg County, South Carolina; Burke County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Mar 3, 2012, 8:54 AM EST for Bamberg County, Barnwell County, Orangeburg County, South Carolina; Burke County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2012, 8:54 AM EST (13:54 UTC)
Expired
Mar 3, 2012, 9:45 AM EST
In force
51 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Burke County, GA, Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 56 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 9:01 AM ESTTSTM WND DMG2 Se Neeses, SCSCEG REPORTED POWER OUTAGES DUE TO LIMBS AND TREES ON POWER LINES NEAR NEESES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 4:39 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 1.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WUUS52 KCAE 031354
SVRCAE
GAC033-SCC009-011-075-031445-
/O.NEW.KCAE.SV.W.0018.120303T1354Z-120303T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
854 AM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURKE COUNTY IN EAST CENTRAL GEORGIA
  BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA
  ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA
  BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 945 AM EST

* AT 852 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTH OF DENMARK TO 8 MILES NORTHEAST OF SARDIS...OR
  ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DENMARK TO 13 MILES
  SOUTH OF SAVANNAH RIVER SITE...AND MOVING EAST AT 20 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE SAVANNAH RIVER SITE...
  SARDIS...ORANGEBURG...HOLLY HILL...DENMARK...BRANCHVILLE...
  BOWMAN...BLACKVILLE...BARNWELL AND BAMBERG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

&&

LAT...LON 3288 8229 3354 8117 3347 8042 3343 8035
      3345 8022 3326 8030 3325 8043 3333 8051
      3313 8087 3306 8090 3310 8094 3302 8108
      3312 8120 3310 8137 3315 8155 3309 8160
      3304 8154 3291 8176 3294 8188 3288 8212
TIME...MOT...LOC 1354Z 264DEG 19KT 3340 8109 3307 8168

$$
1 follow-up statement
102 
WWUS52 KCAE 031428
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
928 AM EST SAT MAR 3 2012

GAC033-SCC009-011-075-031445-
/O.CON.KCAE.SV.W.0018.000000T0000Z-120303T1445Z/
BURKE GA-BAMBERG SC-ORANGEBURG SC-BARNWELL SC-
928 AM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EST
FOR BARNWELL...ORANGEBURG...BAMBERG AND BURKE COUNTIES...

AT 924 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BOWMAN TO KLINE...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF BROOKDALE TO 8 MILES NORTH OF
ALLENDALE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANCE...HOLLY HILL...EUTAWVILLE...EHRHARDT AND BRANCHVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3288 8229 3354 8117 3347 8042 3343 8035
      3345 8022 3326 8030 3325 8043 3333 8051
      3313 8087 3306 8090 3310 8094 3302 8108
      3312 8120 3310 8137 3315 8155 3309 8160
      3304 8154 3291 8176 3294 8188 3288 8212
TIME...MOT...LOC 1428Z 263DEG 27KT 3346 8066 3313 8126

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 6:53 AM EST, 2 hours 1 minute earlier.

Area forecast discussion, Mar 3, 6:53 AM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
653 AM EST SAT MAR 3 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...BRINGING
SHOWERS AND THUNDERSTORMS. SHOWERS WILL REMAIN OVER THE AREA
THROUGH TONIGHT. DRY HIGH PRESSURE WILL RETURN FOR SUNDAY INTO
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...CONFERENCE CALL WITH SPC HAS RESULTED IN ISSUANCE OF
SEVERE THUNDERSTORM WATCH 67 FOR THE ENTIRE FORECAST AREA THROUGH
9AM. UPDATE FOR HEADLINES ALREADY ISSUED.

PREVIOUS DISCUSSION...WIDESPREAD SHOWERS AND THUNDERSTORMS TO
CROSS THE MIDLANDS AND CSRA THIS MORNING AHEAD OF AN APPROACHING
COLD FRONT. INSTABILITY AND MOISTURE FLUX INCREASING INCREASING
ACROSS THE AREA. DEEP LAYER SHEAR ALSO INCREASING AND THERE IS A
THREAT OF SEVERE THUNDERSTORMS THIS MORNING. MAIN THREAT WILL BE
WIND DAMAGE AND POSSIBLY LARGE HAIL. STILL CANNOT RULE OUT AN
ISOLATED TORNADO GIVEN HIGH SHEAR AND LOW CAPE ENVIRONMENT.

THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL SC BY MIDDAY...THEN
DECELERATE ACROSS THE EASTERN MIDLANDS AS A WAVE OF LOW PRESSURE
DEVELOP ALONG THE FRONT. THE FRONT WILL MOVE TO THE COAST BY EARLY
THIS EVENING.

MILD AND BREEZY CONDITIONS THIS MORNING. EARLY MORNING TEMPERATURES
IN THE UPPER 60S TO AROUND 70 ARE EXPECTED TO HOLD NEARLY STEADY
FOR FALL SLIGHTLY BEHIND THE FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT FOR THE SHORT TERM. THE FRONT WILL BE
OFF THE COAST THIS EVENING, BUT LINGERING RAINFALL IS LIKELY
OVERNIGHT...ESPECIALLY IN THE EAST. STRONG LARGE SCALE FORCING AND
UPPER LEVEL DIVERGENCE WILL OVERSPREAD THE REGION WITH THE
APPROACH OF AN UPPER LEVEL TROUGH.

HIGH SUNDAY WILL BE IN THE MID 50S TO LOWER 60S. SLIGHTLY MILDER
TEMPERATURES IN THE LOW TO MID 60S ARE EXPECTED MONDAY. OVERNIGHT
LOWS IN THE 30S WILL OCCUR SUNDAY MORNING...WITH FREEZING TEMPS
POSSIBLE MONDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH MUCH OF THE
LONG TERM PERIOD. THIS WILL LEAD TO MORE DRY WEATHER AT LEAST THROUGH
THURSDAY. FRIDAY WILL SEE THE HIGH MOVE FAR ENOUGH OFFSHORE AND
WINDS ALOFT BECOME MORE SOUTHWESTERLY. THIS WILL ALLOW FOR A
POSSIBLE INCREASE IN MOISTURE AND RAIN CHANCES...BUT CONFIDENCE
NOT HIGH ENOUGH TO PUT MENTION OF RAIN IN FORECAST AT THIS TIME.

AS THE HIGH SETTLES IN EARLY IN THE WEEK...EXPECT TO HAVE STRONG
RADIATIONAL COOLING TUESDAY NIGHTS WITH HIGH PRESSURE OVER THE
AREA. TEMPERATURES IN THE 30S WILL BE POSSIBLE BOTH TUESDAY AND
WEDNESDAY MORNINGS. TEMPS WILL BEGIN TO MODERATE BY MIDWEEK WITH
THE RETURN OF UPPER LEVEL RIDGING.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
MIX OF VFR AND MVFR CONDITIONS TO GIVE WAY TO ALL MVFR OR LOWER
CONDITIONS THIS AFTERNOON.

COLD FRONT CURRENTLY CROSSING THE TAF SITES AND PUSHING
THUNDERSTORMS AND STRONG GUSTY WINDS OVER THE AREA. MAIN LINE OF
THUNDERSTORMS HAS MOVED EAST OF THE TAF SITES AND WILL MOVE
THROUGH OGB BY 13Z. WINDS BEHIND THE THUNDERSTORMS WILL VEER TO
WESTERLY WITH SPEEDS AROUND 10 KNOTS THROUGH 04/06Z...WHEN COLD
AIR ADVECTION AND A TIGHTENING PRESSURE GRADIENT WILL AGAIN
INCREASE THE WINDS TO AROUND 12 KNOTS FROM THE NORTH. LOW PRESSURE
DEVELOPING ALONG THE COAST THIS AFTERNOON WILL KEEP SHOWERS AND
MVFR TO IFR CIGS OVER THE TAF SITES THROUGH THE END OF THE PERIOD.

EXTENDED AVIATION OUTLOOK...RAIN ALONG WITH MVFR...POSSIBLE
IFR...CONDITIONS CONTINUING THROUGH EARLY SUNDAY MORNING. BREEZY
CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Mar 3, 7:59 AM EST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
759 AM EST SAT MAR 3 2012

GAZ040-063-064-SCZ015-016-018-020>022-025>029-031-041300-
LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-
FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-SUMTER-
759 AM EST SAT MAR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE
WIND ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ065-077-SCZ030-035>038-041-041300-
RICHMOND-BURKE-AIKEN-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
759 AM EST SAT MAR 3 2012

...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 9 AM EST THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE
WIND ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE REQUIRED.

In the hours before

Local storm report, Mar 3, 6:27 AM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
627 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 AM     TSTM WND DMG     4 SSE IRMO              34.04N 81.16W
03/03/2012                   LEXINGTON          SC   LAW ENFORCEMENT

            TREES DOWN AT BEATTY ROAD AND MORNINGSIDE DRIVE.

&&

MJP
Local storm report, Mar 3, 6:37 AM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
637 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 AM     TSTM WND DMG     5 NNW BISHOPVILLE       34.29N 80.28W
03/03/2012                   LEE                SC   911 CALL CENTER

            DIAPATCH REPORTED TREES DOWN ON LEE STATE PARK ROAD NORTH
            NORTHWEST OF BISHOPVILLE.

&&

SJN
Local storm report, Mar 3, 6:55 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
655 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     TSTM WND DMG     5 ESE IRMO              34.07N 81.11W
03/03/2012                   RICHLAND           SC   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED ANTENNAS AND TREES DOWN.

&&

SJN
Local storm report, Mar 3, 6:58 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
658 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     TSTM WND DMG     FOREST ACRES            34.03N 80.98W
03/03/2012                   RICHLAND           SC   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED SOME TREES DOWN IN FOREST ACRES.

&&

SJN
Local storm report, Mar 3, 7:03 AM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
703 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     TSTM WND DMG     9 SW WINNSBORO          34.28N 81.20W
03/03/2012                   FAIRFIELD          SC   911 CALL CENTER

            DISPATCH REPORTED TREES DOWN AROUND THE JENKINSVILLE
            AREA.

&&

SJN
Special weather statement, Mar 3, 7:17 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
717 AM EST SAT MAR 3 2012

GAZ063-065-077-SCZ030-031-035>038-041-031315-
AIKEN-BAMBERG-BARNWELL-BURKE-CALHOUN-CLARENDON-MCDUFFIE-ORANGEBURG-
RICHMOND-SUMTER-
717 AM EST SAT MAR 3 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHMOND...
MCDUFFIE...BURKE...BAMBERG...AIKEN...CALHOUN...SUMTER...CLARENDON...
ORANGEBURG AND BARNWELL COUNTIES THROUGH 815 AM EST...

AT 711 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM JUST SOUTH OF
AUGUSTA GEORGIA...EASTWARD TO ORANGEBURG...TO MANNING...MOVING EAST
AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAMBERG...BARNWELL...BLACKVILLE...BOWMAN...BRANCHVILLE...BROOKDALE...
DENMARK...ELLOREE...HOLLY HILL...JACKSON...MANNING...NEW ELLENTON...
ORANGEBURG...ST. MATTHEWS...SUMMERTON...WILLISTON...AUGUSTA...FORT
GORDON...HEPHZIBAH...SARDIS...WAYNESBORO AND SAVANNAH RIVER SITE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3324 8225 3335 8255 3336 8255 3341 8234
      3336 8229 3344 8218 3389 7992 3384 7989
      3344 8022 3328 8028 3325 8043 3333 8051
      3309 8088 3305 8113 3312 8120 3315 8155
      3309 8160 3304 8154 3297 8166 3287 8230
TIME...MOT...LOC 1215Z 264DEG 31KT 3374 7996 3331 8233

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:03 AM ESTSevere Thunderstorm WarningCAEMcCormick61 min
Mar 3, 4:24 AM ESTSevere Thunderstorm WarningCAEEdgefield, Newberry, Saluda60 min
Mar 3, 4:52 AM ESTSevere Thunderstorm WarningCAEAiken, Fairfield, Lexington, Newberry, Richland83 min
Mar 3, 5:23 AM ESTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lancaster, Lexington, Orangeburg and 2 more67 min
Mar 3, 5:32 AM ESTTornado WarningCAEKershaw, Richland13 min
Mar 3, 5:55 AM ESTSevere Thunderstorm WarningCAECalhoun, Chesterfield, Clarendon, Kershaw, Lee, Orangeburg and 1 more80 min
Mar 3, 7:17 AM ESTSpecial Weather StatementCAEBamberg, Barnwell, Calhoun, Clarendon, Orangeburg58 min
Mar 3, 8:16 AM ESTSevere Thunderstorm WarningCAEBarnwell44 min
Mar 3, 9:44 AM ESTSevere Thunderstorm WarningCAEBamberg, Orangeburg46 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.